RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 9  


Moduli of $\Omega$-conjugacy of two-dimensional diffeomorphisms with a structurally unstable heteroclinic contour
S. V. Gonchenko
3
The analogue of the Grassmannian image for submanifolds of a sphere
V. A. Gorkavyy
25
Integration of rational functions over $\mathbb R^n$ by means of toric compactifications and multidimensional residues
T. O. Ermolaeva, A. K. Tsikh
45
Modular functions and transcendence questions
Yu. V. Nesterenko
65
Products of $\pi$-nilpotent subgroups
V. N. Tyutyanov
97
Local exact controllability of the two-dimensional Navier–Stokes equations
A. V. Fursikov, Yu. S. Èmanuilov
103
Propagation of perturbation in a singular Cauchy problem for degenerate quasilinear parabolic equations
A. E. Shishkov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019